# SDR SWAA2017102317294

- Difficulty date: October 16, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 65,415 hours, 38,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3150
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 500D+9, STR 4R.  REPAIRED SKIN IAW EA.
